# SDR AALA971364

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHEAR TIE AFT SIDE FRAME STA 1130, STR 26R - STR 27R.  REMOVED AND REPLACED SHEAR TIE, TREATED AND PRIMED PER 51-20-11.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
